# SDR FDEA202209252369

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 12,667 hours, 5,132 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 1,266 hours, 5,132 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NOSE FORMER OSS 441.596 L/H SIDE. REPLACED L/H LEADING EDGE FORMER AT STA OSS441 IAW E.A. H-5720-T0370796 PART1
